# SDR DU4R2008278

- Difficulty date: December 16, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1364-1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND NUMEROUS CREASES IN EXT. FUSELAGE SKIN BS 1364 - 1410, S-26L TO S-26R
